教師資料查詢 | 類別: 期刊論文 | 教師: 何俊麟 HO, CHOON-LIN (瀏覽個人網頁)

標題:Planar dirac electron in coulomb and magnetic fields : A bethe ansatz approach.
學年90
學期1
出版(發表)日期2002/01/01
作品名稱Planar dirac electron in coulomb and magnetic fields : A bethe ansatz approach.
作品名稱(其他語言)
著者Chiang, C. M.; 何俊麟; Ho, Choon-lin
單位淡江大學物理學系
出版者American Institute of Physics (AIP)
著錄名稱、卷期、頁數Journal of mathematical physics 43(1), pp.43-51
摘要The Dirac equation for an electron in two spatial dimensions in the Coulomb and homogeneous magnetic fields is an example of the so-called quasi-exactly solvable models. The solvable parts of its spectrum were previously solved from the recursion relations. In this work we present a purely algebraic solution based on the Bethe ansatz equations. It is realized that, unlike the corresponding problems in the Schrödinger and the Klein–Gordon cases, here the unknown parameters to be solved for in the Bethe ansatz equations include not only the roots of the wave function assumed, but also a parameter from the relevant operator. We also show that the quasi-exactly solvable differential equation does not belong to the classes based on the algebrasl2.
關鍵字
語言英文
ISSN0022-2488
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!